# SDR SIMA20220622005

- Difficulty date: June 22, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fr Rh  89 - 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY RH LOWER INTERCOSTAL BEAM CORRODED BETWEEN FR 89 AND FR 90.(LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH LOWER INTERCOSTAL BEAM BETWEEN FR 89 AND FR 90 IAW EMB 175 SRM 51-40-08 AND SRM 51-43-03.
